# SDR ASOA05602

- Difficulty date: July 14, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N672BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Component: Emergency Light
- Component part number: 601R461041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, EMERGENCY FLOOR LIGHTS FROM ROW 6 FORWARD WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED 4 EMERGENCY FLOOR LIGHT STRIPS FROM ROW 6 FORWARD AND ALSO DRIED OUT THE EMERGENCY FLOOR LIGHT TRACKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
